Statistical Methodology, ( ISI ), Volume (8), No (4), Year (2011-7) , Pages (340-355)

Title : ( Efficient estimation in the Pareto distribution with the presence of outliers )

Authors: U.J. Dixit , Mehdi Jabbari Nooghabi ,

Citation: BibTeX | EndNote

The maximum likelihood (ML) and uniformly minimum variance unbiased estimators (UMVUE) of the probability density function (pdf), cumulative distribution function (cdf) and rth moment are derived for the Paretodistribution in the presence of outliers. It has been shown that MLE of pdf and cdf are better than their UMVUEs. At the end, these methods are illustrated with the help of real data from an insurance company.

Keywords

Paretodistribution; Maximum likelihood estimator; Uniformly minimum variance unbiased estimator; Probability density function; Cumulative distribution function; rth moment; Outliers;
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1030789,
author = {U.J. Dixit and Jabbari Nooghabi, Mehdi},
title = {Efficient estimation in the Pareto distribution with the presence of outliers},
journal = {Statistical Methodology},
year = {2011},
volume = {8},
number = {4},
month = {July},
issn = {1572-3127},
pages = {340--355},
numpages = {15},
keywords = {Paretodistribution; Maximum likelihood estimator; Uniformly minimum variance unbiased estimator; Probability density function; Cumulative distribution function; rth moment; Outliers; Insurance},
}

[Download]

%0 Journal Article
%T Efficient estimation in the Pareto distribution with the presence of outliers
%A U.J. Dixit
%A Jabbari Nooghabi, Mehdi
%J Statistical Methodology
%@ 1572-3127
%D 2011

[Download]